# SDR 2001UALA02208

- Difficulty date: November 4, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N920UA
- Make and model: Boeing 737522
- Aircraft serial: 25387
- Aircraft time: 28,581 hours, 21,402 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE AFT FLAP LEADING EDGE HAS DEEP WEAR AREA THAT EXTENDS THROUGH EXTERNAL SKIN (ALUMINUM) JUST INBOARD OF 2ND FROM INBOARD TRACK.  MAJOR REPAIR ACCOMPLISHED.  FLAP LEADING EDGE REPAIR AND SPLICE PLATE INSTALLED.
